Deterministic state constrained optimal control problems without controllability assumptions

Olivier Bokanowski 1 Nicolas Forcadel 2 Hasnaa Zidani 3, 4
4 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CNRS - Centre National de la Recherche Scientifique : UMR7641, X - École polytechnique, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Abstract : In the present paper, we consider nonlinear optimal control problems with constraints on the state of the system. We are interested in the characterization of the value function without any controllability assumption. In the unconstrained case, it is possible to derive a characterization of the value function by means of a Hamilton-Jacobi-Bellman (HJB) equation. This equation expresses the behavior of the value function along the trajectories arriving or starting from any position $x$. In the constrained case, when no controllability assumption is made, the HJB equation may have several solutions. Our first result aims to give the precise information that should be added to the HJB equation in order to obtain a characterization of the value function. This result is very general and holds even when the dynamics is not continuous and the state constraints set is not smooth. On the other hand we study also some stability results for relaxed or penalized control problems.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. 〈10.1051/cocv/2010030〉
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00415953
Contributeur : Nicolas Forcadel <>
Soumis le : vendredi 11 septembre 2009 - 18:40:22
Dernière modification le : vendredi 31 août 2018 - 09:06:01
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 13:51:54

Fichier

BFZ-caracterisationV.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. 〈10.1051/cocv/2010030〉. 〈hal-00415953v2〉

Partager

Métriques

Consultations de la notice

786

Téléchargements de fichiers

144